Indivisible ultrametric spaces

Abstract : no abstract
Document type :
Journal articles
Liste complète des métadonnées

http://hal.univ-reunion.fr/hal-01186191
Contributor : Nicolas Alarcon <>
Submitted on : Monday, August 24, 2015 - 2:29:59 PM
Last modification on : Thursday, March 28, 2019 - 11:24:10 AM

Links full text

Identifiers

Citation

Christian Delhommé, Claude Laflamme, Maurice Pouzet, Norbert Sauer. Indivisible ultrametric spaces. Topology and its Applications, Elsevier, 2008, 155 (14), pp.1462-1478. ⟨10.1016/j.topol.2008.03.012⟩. ⟨hal-01186191⟩

Share

Metrics

Record views

174